Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2012 (2012), Article ID 893497, 16 pages
http://dx.doi.org/10.1155/2012/893497
Research Article

Least Squares Estimators for Unit Root Processes with Locally Stationary Disturbance

Faculty of Science, Niigata University, 8050, Ikarashi 2-no-cho, Nishi-ku, Niigata 950-2181, Japan

Received 4 November 2011; Accepted 26 December 2011

Academic Editor: Hiroshi Shiraishi

Copyright © 2012 Junichi Hirukawa and Mako Sadakata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, New York, NY, USA, 1968. View at Zentralblatt MATH
  2. S. Beveridge and C. R. Nelson, “A new approach to decomposition of economic time series into permanent and transitory components with particular attention to measurement of the ‘business cycle’,” Journal of Monetary Economics, vol. 7, no. 2, pp. 151–174, 1981. View at Google Scholar
  3. K. Tanaka, Time Series Analysis: Nonstationary and Noninvertible Distribution Theory, Wiley Series in Probability and Statistics: Probability and Statistics, John Wiley & Sons, New York, NY, USA, 1996.
  4. E. J. Hannan, Multiple Time Series, John Wiley and Sons, London, UK, 1970.
  5. R. Dahlhaus, “Maximum likelihood estimation and model selection for locally stationary processes,” Journal of Nonparametric Statistics, vol. 6, no. 2-3, pp. 171–191, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Dahlhaus, “Asymptotic statistical inference for nonstationary processes with evolutionary spectra,” in Athens Conference on Applied Probability and Time Series Analysis, Vol. II, vol. 115 of Lecture Notes in Statist., pp. 145–159, Springer, New York, NY, USA, 1996. View at Google Scholar
  7. J. P. Imhof, “Computing the distribution of quadratic forms in normal variables,” Biometrika, vol. 48, pp. 419–426, 1961. View at Google Scholar · View at Zentralblatt MATH
  8. Y. Ochi, “Asymptotic expansions for the distribution of an estimator in the first-order autoregressive process,” Journal of Time Series Analysis, vol. 4, no. 1, pp. 57–67, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Hirukawa and M. Sadakata, “Asymptotic properties of unit root processes with locally stationary disturbance,” Preprint.
  10. J. Hirukawa and M. Taniguchi, “LAN theorem for non-Gaussian locally stationary processes and its applications,” Journal of Statistical Planning and Inference, vol. 136, no. 3, pp. 640–688, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet